# SDR AALA20161125021

- Difficulty date: November 25, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 19,554 hours, 7,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 111A7202
- Condition: Worn
- Location: Bs 550-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 550 - 560 SUPPORT BEAM IS WORN AT ACCESS PANEL 192DR.  REPAIRED THE BEAM IAW EA 265469.
